# SDR SIMA20120803002

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 23,522 hours, 16,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3741, CREW REPORTED CABIN EMERGENCY LIGHT EXIT SIGNS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.    PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801-A01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
